# SDR FDEA200907102571

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A57140202
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS AND CHAFING MARK ON RT PYLON AFT ATTACH FITTINGS.  REPAIR PERFORMED BY BLEND OUT THE DAMAGES IAW RAS/BAE/1009953/2009 ISS.A,   APPROVED BY EA 6-5740-129167.
